# SDR FDEA201501150184

- Difficulty date: January 15, 2015
- Submitted: January 15, 2015
- Operation: Air carrier
- Aircraft: N974FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26158
- Aircraft time: 69,368 hours, 22,274 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON LANDING, DOOR ARM LIGHT DOOR 1R WAS NOT ILLUMINATED.  RELAMPED, NO HELP.  FOUND SOME DEBRIS AT GIRT BAR AFT HOOK.  REMOVED DEBRIS, LIGHT NOW OPERATES WHEN DOOR IS ARMED.
